# SDR DALA2017052404147

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 65,634 hours, 48,024 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

DUE TO FIRE WARNING FOR THE NUMBER TWO ENGINE ON LOG SHEET 9493992, THE RIGHT ENGINE FIRE BOTTLE WAS DISCHARGED. MAINTENANCE REPLACED THE RIGHT ENGINE FIRE BOTTLE.
